zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
$H_\infty $ model reduction for uncertain switched linear discrete-time systems. (English) Zbl 1152.93321
Summary: The problem of $H_\infty $ model reduction for switched linear discrete-time systems with polytopic uncertainties is investigated. A reduced-order switched model is constructed for a given robustly stable switched system, which has the same structural polytopic uncertainties as the original system, such that the resulting error system is robustly asymptotically stable and an $H_\infty $ error performance is guaranteed. A sufficient condition for the existence of the desired reduced-order model is derived and formulated in terms of a set of linear matrix inequalities. By solving the corresponding convex optimization problem in such existence condition, the vertex system of reduced-order model can be obtained, which also provides an $H_\infty $ gain for the error system between the original system and the reduced-order model. A numerical example is given to show the effectiveness and the potential of the proposed techniques.

MSC:
93B11System structure simplification
93B36$H^\infty$-control
93D20Asymptotic stability of control systems
93C55Discrete-time control systems
WorldCat.org
Full Text: DOI
References:
[1] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory. (1994) · Zbl 0816.93004
[2] Branicky, M. S.: Multiple Lyapunov functions and other analysis tools for switched and hybrid systems. IEEE transactions on automatic control 43, No. 4, 475-782 (1998) · Zbl 0904.93036
[3] Daafouz, J.; Riedinger, P.; Iung, C.: Stability analysis and control synthesis for switched systems: A switched Lyapunov function approach. IEEE transactions on automatic control 47, No. 11, 1883-1887 (2002)
[4] De Koning, W.: Digital optimal reduced-order control of pulse-width-modulated switched linear systems. Automatica 39, No. 11, 1997-2003 (2003)
[5] De Oliveira, M. C.; Bernussou, J.; Geromel, J. C.: A new discrete-time robust stability condition. Systems & control letters 37, No. 4, 261-265 (1999) · Zbl 0948.93058
[6] Dolgin, Y., & Zeheb, E. (2003). Model reduction of uncertain systems: Approximation by uncertain system. In Proc. IEEE 42nd conf. decision and control(pp. 5259-5264)
[7] Ebihara, Y.; Hagiwara, T.: On H$\infty $model reduction using lmis. IEEE transactions on automatic control 49, No. 7, 1187-1191 (2004)
[8] Feron, E.; Apkarian, P.; Gahinet, P.: Analysis and synthesis of robust control systems via parameter-dependent Lyapunov functions. IEEE transactions on automatic control 41, No. 7, 1041-1046 (1996) · Zbl 0857.93088
[9] Ferrari-Trecate, G.; Cuzzola, F. A.; Mignone, D.; Morari, M.: Analysis of discrete-time piecewise affine and hybrid systems. Automatica 38, No. 12, 2139-2146 (2002) · Zbl 1010.93090
[10] Gao, H. J.; Lam, J.; Wang, C. H.; Xu, S. Y.: H$\infty $model reduction for uncertain two-dimensional discrete systems. Optimal control applications and methods 26, No. 4, 199-227 (2005)
[11] Jin, S. H.; Park, J. B.: Robust H$\infty $filter for polytopic uncertain systems via convex optimization. IET control theory applications 148, No. 1, 55-59 (2001)
[12] Liberzon, D.; Morse, A. S.: Basic problems in stability and design of switched systems. IEEE control systems magzine 19, No. 5, 59-70 (1999)
[13] Mcclamroch, N. H.; Kolmanovsky, I.: Performance benefits of hybrid control design for linear and nonlinear systems. IEEE Proceedings 88, No. 7, 1083-1096 (2000)
[14] Morse, A. S.: Supervisory control of families of linear set-point controllers part I: Exact matching. IEEE transactions on automatic control 41, No. 10, 1413-1431 (1996) · Zbl 0872.93009
[15] Morse, A. S.: Control using logic-based switching. (1997) · Zbl 0864.00080
[16] Wang, R.; Zhao, J.: Exponential stability analysis for discrete-time switched linear systems with time-delay. International journal of innovative computing, information and control 3, No. 6, 1557-1564 (2007)
[17] Wang, Y.; Sun, Z.: H$\infty $control of networked control system via LMI approach. International journal of innovative computing, information and control 3, No. 2, 343-352 (2007)
[18] Zhang, L.; Huang, B.; Lam, J.: H$\infty $model reduction of Markovian jump linear systems. Systems & control letters 50, No. 2, 103-118 (2003) · Zbl 1157.93519
[19] Zhang, L.; Lam, J.: On H2 model reduction of bilinear systems. Automatica 38, No. 2, 205-216 (2002) · Zbl 0991.93020
[20] Zhang, L.; Shi, P.; Boukas, E.; Wang, C.: H$\infty $control of switched linear discrete-time systems with polytopic uncertainties. Optimal control applications and methods 27, No. 5, 273-291 (2006)
[21] Zhang, L.; Shi, P.; Wang, C.; Gao, H.: Robust H$\infty $filtering for switched linear discrete-time systems with polytopic uncertainties. International journal of adaptive control & signal processing 20, No. 6, 291-304 (2006) · Zbl 1127.93324